# SDR UALA2008122907027

- Difficulty date: December 28, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,404 hours, 11,135 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERG LIGHT INOP RT SLIDE LIGHT.  RELAMPED, OPS OK.
